# SDR CA010727020

- Difficulty date: July 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 757-23A
- Aircraft time: 32,581 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Leaking
- Location: Ruptured @ Midpt
- Component: Actuator, 273N20025
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAAFT RETURNED TO THE GATE, AFTER  PUSH BACK, DUE TO A HYDRAULIC LEAK AT THE L/H MAIN LANDING GEAR DOWNLOCK ACTUATOR SUPPLY FLEX LINE. LINE WAS FOUND RUPTURED AT MID POINT. LINE WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
